Ask an expert
Question

28 Sep 2007

I NEED AN ANSWER QUICK PLS
today i started my period just two weeks after i had stopped, i'm using triphasil for the last 2-3 years now and this has never happened, do i need to be concerned, please help me!!!
Answer 265 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Danny

Thank you for visiting health24.com.

It is not abnormal for this to occur. I suggest that you continue using Triphasil. If however, you are concerned, consult your GP and consider doing a home pregnancy test.

Kind regards



Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote